# SDR AALA202205035989

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 35,866 hours, 4,186 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LATCH STICKING. DEAD BOLT PANEL LOOSE. FLIGHT DECK DOOR ADJUSTED AND LUBRICATED AS PER AMM 52-51-03. ALL OPERATIONS OK NOW.
